RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 4  


Interpolation of bilinear operators in Marcinkiewicz spaces
S. V. Astashkin, Yu. E. Kim
483
Coedge regular graphs without 3-stars
V. V. Kabanov, A. A. Makhnev
495
Approximation error for linear polynomial interpolation on $n$-simplices
Yu. A. Kilizhekov
504
Optimal control of a nonlinear singular system with state constraints
S. Ya. Serovaĭskiĭ
511
Quantum extensions of semigroups generated by Bessel processes
F. Fagnola, R. Monte
519
Smooth approximations to solutions of perturbed Weyl and Dirac equations
I. Chargoi
538
Behavior of solutions of quasilinear elliptic inequalities in an unbounded domain
A. B. Shapoval
556
Convergence of the Vallée–Poussin means for Fourier–Jacobi sums
I. I. Sharapudinov, I. A. Vagabov
569
Letter to the editor
A. V. Yagzhev
587

Brief Communications
Local invariants and prohibitions on mappings of CR-manifolds
V. K. Beloshapka
588
Several remarks on homeomorphic mappings
N. A. Bobylev, S. A. Ivanenko, I. G. Ismailov
593
Uniqueness and approximation theorems for a degenerate operator-differential equation
L. A. Vlasenko, A. G. Rutkas
597
Zeros of special form of functions related to Dirichlet series from the Selberg class
S. A. Gritsenko
601
Elliptic functions and the fermat curve
V. A. Dem'yanenko
606
Asymptotics of eigenvalues and eigenfunctions of the Sturm–Liouville problem with a small parameter and the spectral parameter in the boundary condition
J. Ben Amara
609
A four-dimensional analog of Lyapunov's classical stability problem
A. Yu. Kolesov
612
Singular solutions of nonlinear ordinary differential equations
A. A. Kon'kov
616
The coefficients of multiple Fourier series with respect to periodic multiplicative price systems
E. S. Smailov
620
On $H^\infty$-disks attached to completely real manifolds
P. A. Soldatkin
624
A spectral problem for the $P_n$-approximation of the transport equation
N. S. Temirbulatov
627
The Neumann problem for nonstationary systems in tubular domains
Nguyen Manh Hung
631
A binary problem
K. M. Eminyan
634
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019